Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 343194, 21 pages
http://dx.doi.org/10.1155/2012/343194
Research Article

The Multiplication Operator from 𝐹(𝑝,π‘ž,𝑠) Spaces to 𝑛th Weighted-Type Spaces on the Unit Disk

1Department of Mathematics, Jiangsu Normal University, Xuzhou 221116, China
2School of Mathematics and Physics Science, Xuzhou Institute of Technology, Xuzhou 221111, China

Received 2 February 2012; Revised 11 April 2012; Accepted 30 April 2012

Academic Editor: Amol Sasane

Copyright Β© 2012 Yongmin Liu and Yanyan Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongmin Liu and Yanyan Yu, “The Multiplication Operator from Spaces to th Weighted-Type Spaces on the Unit Disk,” Journal of Function Spaces and Applications, vol. 2012, Article ID 343194, 21 pages, 2012. https://doi.org/10.1155/2012/343194.